# SDR 99UAL900557

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7284U
- Make and model: Boeing 727222
- Aircraft serial: 21562
- Engine: Pwa JT8D15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Bleed Valve
- Part number: 1552121321464
- Condition: Failed
- Location: Nr 1 Anti-Ice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 1 ANTI-ICE BLEED VALVE WOULD NOT CLOSE.  RETURNED TO DEN.  *S/D*  WING ANTI-ICE HIGH PRESSURE SHUT OFF VALVE (P/N 1552121) AND WING ANTI-ICE VALVE (P/N 32146451).  REPLACED WING ANTI-ICE HP SOV AND WING ANTI-ICE VALVE PER MM, OPS CHECK NORMAL.
